Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Localisation spectrale
et sous-espaces hyperinvariants


Authors: A. Daoui and O. El-Fallah
Journal: Proc. Amer. Math. Soc. 127 (1999), 2117-2122
MSC (1991): Primary 47A10
DOI: https://doi.org/10.1090/S0002-9939-99-04725-5
Published electronically: March 3, 1999
MathSciNet review: 1485466
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: To get hyperinvariant subspaces, we establish a relation between the growth of the resolvent and the geometry of the spectrum. Our approach is based on a resolution of the generalized Dirichlet problem.


References [Enhancements On Off] (What's this?)

  • 1. A. Atzmon: On the existence of hyperinvariant subspaces. J.Operator Theory 11 (1984), 3-40. MR 85k:47005
  • 2. B. Beauzamy: Sous espaces invariants de type fonctionnel dans les espaces de Banach. Ac ta.Math,144 (1980), 65-82. MR 82d:47009b
  • 3. A. Beurling: Analytic continuation across a linear boundary, Acta Mathematica 128 (1972),154-182.MR 52:14368
  • 4. I. Colojoara and C.Foias "Theory of Generalized Spectral Operators", Gordon and breach, New York, 1968. MR 52:15085
  • 5. N. Dunford and Schwartz: Linear Operators, Part 3, Wiley-Interscience. New-York 1963. MR 54:1009
  • 6. E. Hille and R.S.Phillips: Functional analysis and semigroups, Amer.Math.Soc.Colloquium Publications 31, Providence, 1975. MR 54:11077
  • 7. K. Hoffman: Banach Spaces of Analytic Functions. (Prentice-Hall, Englwood Cliffs, N.J,1962. MR 24:A2844
  • 8. K. Kellay: Version locale et existence de sous espaces invariants. Glasgow. Math. J. ( àparaitre)
  • 9. Ju.I. Ljubic and V.I.Matsaev: On Operator with a separable spectrum. Amer.Math.Soc.Transl. 47(1965), 89-129.
  • 10. H. Radjavi and P. Rosenthal: Invariant Subspaces. Springer Verlag-Berlin Heidelberg, New-York (1973). MR 51:3924
  • 11. J.G. Stampfli: A Local Spectral Theory for Operators 4, Invariant Subspaces. Indiana University. Mathematiques.J. Vol 22, No 2 (1972) 159-167. MR 45:5793
  • 12. J. Wermer: The Existence of Invariant Subspaces. Duke. Math. J.19 (1952),615-622. MR 14:384b

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 47A10

Retrieve articles in all journals with MSC (1991): 47A10


Additional Information

A. Daoui
Affiliation: Université Mohammed V, Faculté des Sciences, Departement de Mathématiques et Informatique, B.P.1014, Rabat, Morocco
Email: daoui@fsr.ac.ma

O. El-Fallah
Affiliation: Université Mohammed V, Faculté des Sciences, Departement de Mathématiques et Informatique, B.P.1014, Rabat, Morocco
Email: elfallah@fsr.ac.ma

DOI: https://doi.org/10.1090/S0002-9939-99-04725-5
Received by editor(s): November 26, 1996
Received by editor(s) in revised form: October 17, 1997
Published electronically: March 3, 1999
Communicated by: Palle E. T. Jorgensen
Article copyright: © Copyright 1999 American Mathematical Society

American Mathematical Society